# SDR 2017FA0000141

- Difficulty date: March 19, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N45EJ
- Make and model: Lear 45LEAR
- Aircraft serial: 080
- Aircraft time: 3,966 hours, 2,908 cycles
- Engine: Hnywl TFE73120AR
- Engine time: 3,966 hours, 2,908 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100000010
- Part serial: 2598
- Condition: Cracked
- Location: Cockpit
- Part time: 3,466 hours, 2,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT 22 MINUTES AFTER TAKE OFF AIRCRAFT WAS CLIMBING THROUGH FL 320 ABOUT TO LEVEL OFF AT 330 WHEN A LOUD POP FOLLOWED BY A SUDDEN CRACKING OF THE OUTER PANE OF THE COPILOTS WINDSHIELD. THERE WAS NO CHANGE IN CABIN PRESSURE.  AIRCRAFT LANDED IN TUS WITH NO ISSUE.
